1. Range

    Range New Member

    To preface, I bought my creatine last September, but never used it as I started on Accutane shortly after the purchase, and I decided that logically the two would counter each other.....accutane was deemed necessary by me, and is too expensive to risk it not being effective b/c of supplementation.

    So, Im just now starting it, in fact started loading 2 days ago

    Two things Ive noticed / wondered about

    First is the acne. Will it possibly reverse the success of the accutane? And, if so, will that be permanent or will it stop w/ the stopping of creatine?

    And, secondly, Im wondering about my waste excretion? Ive noticed that my urine seems to be darker, which is something I moderately expected. However, ive noticed that my solid waste has seemed to change colors.....to what is now a fairly green color. THIS is something I hadnt expected.....while there may very well be no harm in it, it has me curious. I cant think of any other wild-cards in my diet (protein shakes have been a constant for over a year), and my other nutrition has remained the same.

    Any input on these two questions / observations would be greatly appreciated.
     
  2. Catalonia

    Catalonia New Member

    Try just using the standard 5g dosage and forget loading. I take creatine..and I don't pee any differently. My pee gets more yellow if I take more vitamins..and if your #### is green I would give it a couple of days.. and then see a doctor.
     
  3. Aaron_F

    Aaron_F New Member

    Drink more water first

    then track things over a few days and see if it gets any better

    accutane should have no effect on creatine and vice versa
     
  4. Gettin'Low

    Gettin'Low New Member

    I remember Lyle McDonald, author of The Ketogenic Diet, The Ultimate Diet 2.0, et al, described having a green stool in his early BodyOpus diaries. I'd always have meanie greenies on the low carb diets, even when I was foolish enough to eat no green veggies. I'm not sure where the green comes from, my guess is it may have something to do with fat loss. I'm bulking now, eating an unbeleievable amount of garlic and I see a light golden color.

    Lyle:
    http://www.low-carb.org/lylemcd/week03.htm
    "Some other notes about this week: despite not taking a fiber supplement
    at all during the last few weeks, my bowel movements are starting
    to inrease somewhat in regularity. Not quite up to one per day but
    getting there. However, one thing I've noticed is that about Wednesday
    or Thursday, my stool (medical term for ####) is green. I don't mean
    the light brown you usually see when you've got diarrhea, I mean green
    like grass. Anyone else out there have this happen to them? Anyone
    out there have any idea why this might be happening?"
     

Share This Page